# SDR SWAA074630

- Difficulty date: September 14, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 71,090 hours, 52,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FUSELAGE SKIN CRACKED BETWEEN BS 516 AND BS 500D, STR 16L AND STR 15L.  REPAIRED SKIN PER SWA EA.
